MathSciNet Relay Station
MathSciNet bibliographic data
MR652840 (83e:20016) 20C15
Strunkov, S. P. On the ordering of characters of simply reducible groups. (Russian) Mat. Zametki 31 (1982), no. 3, 357–362, 473.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement